EconPapers    
Economics at your fingertips  
 

Inconsistency of the OLS estimator of the partial adjustment-adaptive expectations model

H. E. Doran and William Griffiths ()

Journal of Econometrics, 1978, vol. 7, issue 2, 133-146

Date: 1978
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(78)90065-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:7:y:1978:i:2:p:133-146

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:7:y:1978:i:2:p:133-146